# SDR USAASB96242

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Beam
- Part number: 654610912
- Condition: Fractured
- Location: Rt Mlg
- Part time: 34,975 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FL 693 - CAPTAIN REPORTED THE RIGHT MAIN LANDING GEAR UPLOCK DOES NOT ENGAGE.  WITH GEAR LEVER UP, RIGHT MAIN GEAR RED LIGHT IS ILLUMINATED.  MOVE GEAR LEVER TO OFF, THE RIGHT MAIN GEAR COMES DOWN.  FLIGHT LANDED AT CLT.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR ACTUATOR BEAM ARM ASSEMBLY HAD FRACTURED AT THE FORWARD LUG CAUSING THE AFT LUG TO FAIL.  REMOVED AND REPLACED THE ACTUATOR BEAM ARM ASSEMBLY.  (M)
